MAUDE Adverse Event Report: ABBOTT MEDICAL BRK-1¿ XS TRANSSEPTAL NEEDLE, 71 CM LENGTH; Trocar

ABBOTT MEDICAL BRK-1¿ XS TRANSSEPTAL NEEDLE, 71 CM LENGTH; Trocar
Model Number G407209
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined.Per the ifu, cardiac tamponade and pericardial effusion are known risks during the use of this device.Model/lot number information was not able to be obtained for this device.Therefore, full udi information(d4) and 510k(g3) are not available.
 
Event or Problem Description
The following event was received from a voluntary medwatch report: during an atypical flutter procedure, a cardiac perforation occurred which did not require any intervention.The right atrial map was performed with a non-abbott catheter (octaray by johnson and johnson).Transseptal puncture was done to access the left atrium.The physician noticed she punctured the septum and got into the pericardium.The patient blood pressure was stable.The sheath was retrieved and the transseptal puncture was performed again.The left atrial map was performed with the non-abbott catheter (octaray by johnson and johnson).Ablation was done with the non-abbott catheter (smarttouch surround flow by johnson and johnson).The procedure finished successfully.Later in the day, an echocardiogram was performed, and no tamponade was found.The patient was stable.The next day the patient was still stable with no symptoms related to the event.This report reflects information received by fda in the form of a notification per 803.22 (b)(2).

Brand Name
BRK-1¿ XS TRANSSEPTAL NEEDLE, 71 CM LENGTH
Common Device Name
Trocar
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23479996
Report Number3008452825-2025-00574
Device Sequence Number10499066
Product Code DRC
UDI-Device Identifier05414734205184
UDI-Public(01)05414734205184(10)10900958(17)280531
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG407209
Device Catalogue NumberG407209
Device Lot Number10900958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown